# SDR SWAA2021080309233

- Difficulty date: March 12, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 29,525 hours, 17,453 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO PIT AIR CONDITIONING DISTRIBUTION BAY; FLOOR PANEL BREAK LEFT OF BL 0 AND RIGHT OF BL 0 AT STA. 540; ARE CRACKED / R&R FWD. CARGO PIT AIR CONDITIONING DISTRIBUTION BAY; FLOOR PANEL BREAK LEFT OF BL 0 AND RIGHT OF BL 0 AT STA. 540 PER SRM 51-40-02 AND SRM 51-10-02.
